Open Access
July, 1986 The Symmetry Group and Exponents of Operator Stable Probability Measures
William N. Hudson, Zbigniew J. Jurek, Jerry Alan Veeh
Ann. Probab. 14(3): 1014-1023 (July, 1986). DOI: 10.1214/aop/1176992455


There exist exponents of an operator stable measure which commute with every operator in the measure's symmetry group. These exponents together with a new norm lead to some simplifications in the representation of the Levy measure.


Download Citation

William N. Hudson. Zbigniew J. Jurek. Jerry Alan Veeh. "The Symmetry Group and Exponents of Operator Stable Probability Measures." Ann. Probab. 14 (3) 1014 - 1023, July, 1986.


Published: July, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0603.60011
MathSciNet: MR841601
Digital Object Identifier: 10.1214/aop/1176992455

Primary: 60E07

Keywords: multivariate stable laws , multivariate symmetric stable distributions , Operator-stable laws

Rights: Copyright © 1986 Institute of Mathematical Statistics

Vol.14 • No. 3 • July, 1986
Back to Top